# SDR SWAA2024050281465

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 54,572 hours, 32,936 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SEAL RETAINER AT DEFLECTION RIB CRACKED.<[01] REMOVED AND REPLACED SEAL RETAINER IAW SRM 51-40-02.;[02] C/W INSPECTION
